Portugaliæ Mathematica   EMIS ELibM Electronic Journals

Vol. 51, No. 1, 1994 · Contents

Journal Home

All Journals

ELibM Home



Thomas Guedenon:
Une Remarque sur un Théorème de R.S. Irving et L.W. Small

Arvind Kumar and G.S. Srivastava:
Spaces of Entire Functions of Slow Growth Represented by Dirichlet Series

Othman Echi:
Transfert de la Notion de $C$-anneaux aux Produits Fibres

Jan Stochel and F.H. Szafraniec:
Algebraic Operators and Moments on Algebraic Sets

Manuel Alfaro and Leandro Moral:
Quasi-Orthogonality on the Unit Circle and Semi-Classical Forms

Refaat M. Salem:
Skew Polynomial Rings Satisfying R-BND Property

Miroslav Haviar:
On a Certain Construction of MS-algebras

Ralph A. Artino and J. Barros-Neto:
A Construction of a Parametrix for an Elliptic Boundary Value Problem

X.D. Deng and G. Szeto:
On a Class of Free Galois Extensions

Carlos R. Borges:
A Study of $K_{W}$-spaces and $K_{W}^{*}$-spaces

François Aribaud and Marie Paule Malliavin:
Localisation des Cliques et Théorie des Modèles

A. Galli and M. Sagastume:
A Subdirectly Irreducible Symmetric Heyting Algebra which is not Simple

Marina Haralampidou:
Annihilator Topological Algebras

Publication date for this issue: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition